Bivariate copulas: Transformations, asymmetry and measures of concordance


Fuchs, Sebastian ; Schmidt, Klaus D.


DOI: https://doi.org/10.14736/kyb-2014-1-0109
URL: https://www.kybernetika.cz/content/2014/1/109
Additional URL: https://eudml.org/doc/261153
Document Type: Article
Year of publication: 2014
The title of a journal, publication series: Kybernetika
Volume: 50
Issue number: 1
Page range: 109-125
Place of publication: Praha
Publishing house: Ústav Teorie Informace a Automazizace, Československá Akademie Věd, Institute of Information Theory and Automation
ISSN: 0023-5954
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik (Seniorprofessur) (Schmidt, K.D. 2018-)
Subject: 510 Mathematics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




+ Citation Example and Export

Fuchs, Sebastian ; Schmidt, Klaus D. (2014) Bivariate copulas: Transformations, asymmetry and measures of concordance. Kybernetika Praha 50 1 109-125 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item